I am taking water therapy now. I am taking Zometa now and starting chemo on 4/9/2013.
You really need to ask your doctor about swimming. I think the biggest issue with the chemo will be the sun/UV exposure while on the chemo. Of course, it depends on what chemo drugs you are receiving, but I do know that some of them will cause you to get sunburn very quickly. I don't know about exposure to the chlorine. I assume you are concerned because of the hair loss and skin issues with chemo. Once again, your doctor can answer this question. I get Zometa every 3 months and was on chemo for 2 years. I only went to the pool late afternoons, just before the sun went down. A couple of times I still got sunburn quickly. Hope this helps.
- Zometa Information for Consumers
- Zometa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zometa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2011 • 1 answer
Posted 29 Nov 2012 • 1 answer
Posted 3 Feb 2014 • 1 answer
Posted 13 Mar 2014 • 1 answer
Posted 23 Jan 2015 • 1 answer